5 doctors weighed in:
If when I miss my BP meds, why do I get a headach and feel bad...?
5 doctors weighed in

Danielle Jones
Obstetrics & Gynecology
2 doctors agree
In brief: High Blood Pressure
Depending on the type of medication you are taking, missing even one dose of a blood pressure medication can cause significant elevations of blood pressure.
Headache, fatigue, confusion and overall "bad" feeling are symptoms commonly reported with elevated blood pressures. It is important to take these medications regularly to avoid potentially life-threatening consequences of high blood pressure.

In brief: High Blood Pressure
Depending on the type of medication you are taking, missing even one dose of a blood pressure medication can cause significant elevations of blood pressure.
Headache, fatigue, confusion and overall "bad" feeling are symptoms commonly reported with elevated blood pressures. It is important to take these medications regularly to avoid potentially life-threatening consequences of high blood pressure.
Danielle Jones
Danielle Jones
Answer assisted by Danielle Jones, Medical Student
Thank
1 comment
Danielle Jones
You're very welcome, Star~diva.
Dr. Rama Garimella
Internal Medicine - Cardiology
In brief: Bp must be high
When your BP is high you can have headache and feel bad, if you miss your meds your BP can go up and have symptoms of high bp.

In brief: Bp must be high
When your BP is high you can have headache and feel bad, if you miss your meds your BP can go up and have symptoms of high bp.
Dr. Rama Garimella
Dr. Rama Garimella
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors